Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Algebras of operators and closed range


Author: Warren R. Wogen
Journal: Proc. Amer. Math. Soc. 133 (2005), 3281-3284
MSC (2000): Primary 47A05; Secondary 47C05, 47L40
Published electronically: May 2, 2005
MathSciNet review: 2161150
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider operators $T$ such that every operator in the norm closed algebra generated by $T$ has closed range. Examples in a triangular AF algebra are constructed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47A05, 47C05, 47L40

Retrieve articles in all journals with MSC (2000): 47A05, 47C05, 47L40


Additional Information

Warren R. Wogen
Affiliation: Department of Mathematics, University of North Carolina, Chapel Hill, North Carolina 27599-3250
Email: wrw@email.unc.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-05-08035-4
PII: S 0002-9939(05)08035-4
Received by editor(s): June 11, 2004
Published electronically: May 2, 2005
Communicated by: David R. Larson
Article copyright: © Copyright 2005 American Mathematical Society